# SDR CHQA201000224

- Difficulty date: December 4, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N277SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145355
- Aircraft time: 25,352 hours, 20,482 cycles
- Engine: Allsn AE3007A
- Engine time: 18,801 hours, 17,505 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON INITIAL CLIMB WHEN THE LANDING GEAR WAS SELECTED UP, THE CREW REPORTED A LG/LEVER DISAGREE MESSAGE ON EICAS AND ALL GEAR INDICATIONS TURNED RED.  THE LANDING GEAR LEVER WAS PLACED IN THE DOWN POSITION PER THE QRH AND THE GEAR INDICATION TURNED TO THREE GREEN.  THE AIRCRAFT RETURNED TO CMH AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED AN INSPECTION OF THE LANDING GEAR AND CHECKED THE CMC FOR RELATED MESSAGES WITH NONE PRESENT.  THE GEAR WAS CYCLED SEVERAL TIMES WITH NO FAULTS.  THE AIRCRAFT WAS THEN TEST FLOWN WITH NO FURTHER DEFECTS NOTED.
